Zupełność markowsko modelowanego rynku Balcka-Scholesa-Mertona typu Levy'ego

Anna Sulima

Abstract

n/a
Author Anna Sulima (E&F / DoEaOR)
Anna Sulima,,
- Department of Econometrics and Operational Research
Journal seriesZarządzanie i Finanse, ISSN 2084-5189, (B 10 pkt)
Issue year2018
Vol16
No4
Pages265-280
Publication size in sheets0.75
Languagepl polski
Additional file
OSWIAD_Sulima_A_Zupelność_marksowsko_modelowanego_2018.docx 29,29 KB
Score (nominal)10
Score sourcejournalList
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back